Journal Article

Consistent Testing for Stochastic Dominance under General Sampling Schemes (DOI: 10.1111/J.1467-937X.2005.00350.X) Oliver Linton, Esfandiar Maasoumi, and Yoon-Jae Whang

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 75, issue 1, pages 333-337
Published in print January 2008 | ISSN: 0034-6527
Published online January 2008 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/j.1467-937X.2007.00477.x
Consistent Testing for Stochastic Dominance under General Sampling Schemes (DOI: 10.1111/J.1467-937X.2005.00350.X) Oliver Linton, Esfandiar Maasoumi, and Yoon-Jae Whang

More Like This

Show all results sharing these subjects:

  • Econometric and Statistical Methods and Methodology: General
  • Economics

GO

Show Summary Details

Preview

Eight tables were inadvertently omitted in the version published in The Review of Economic Studies, July 2005, 72, 735–765. These tables appear here and correspond exactly to several cases in Section 7, “Numerical Results” of the above paper, starting on page 753. Tables 1F–1S correspond to subsampling based tests for First and Second order Stochastic Dominance in simulation experiments 1a–1e, subsection 7.1.1; Tables 2F–2S are similarly referenced in subsection 7.1.2 experiments, and so on. Tables 3RF–3RS, however, correspond to the “Style Analysis” in subsection 7.1.4.

Keywords: C12; G12

Journal Article.  0 words.  Illustrated.

Subjects: Econometric and Statistical Methods and Methodology: General ; Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.